# SDR CA041007002

- Difficulty date: October 6, 2004
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 15,239 hours
- Engine: Allsn 250C20
- System (JASC): 6420 · Tail Rotor Head
- Part: Tail Rotor
- Part number: 206011810117
- Part serial: ASD5756
- Condition: Misrigged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) TAIL ROTOR FLAPPING ANGLE FOUND SET TO 18 DEGREES INSTEAD OF THE CORRECT ANGLE OF 12 DEGREES ALLOWING POSSIBLE COTACT WITH TAILBOOM
